# SDR IXXA0500061O

- Difficulty date: April 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 66,339 hours, 17,195 cycles
- Engine: Pwa JT3D7
- Engine time: 53,705 hours, 19,090 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 42D391C
- Part serial: 354
- Condition: Broken
- Location: Oil Pressure
- Part time: 66,339 hours, 17,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF FROM TAPA NR 1 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW PERFORMED ENGINE SHUTDOWN CHECK LIST AND CREW RETURNED AIRCRAFT TO TAPA AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE DIFFERENTIAL TRANSMITTER PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
